# SDR 2010F00023

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Engine: Ge CF680
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Iced
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, CREW REPORTED STAB TRIM NO MOVEMENT IN NORM OR ALT MODES. ON INVESTIGATION STAB BAY FOUND TO HAVE ICE FORMATION APPROX 10 INCHES DEEP IN BILGE AREA. ICE FORMATION HAD PREVENTED POSITION MODULES AND FOLLOW UP CABLES FROM MOVING.  THIS RESULTED IN CABLES BECOMING BROKEN AND KINKED.
